# SDR SCNA20251030417

- Difficulty date: October 22, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N5179A
- Make and model: Boeing 737-800
- Aircraft serial: 32614
- Aircraft time: 57,726 hours, 38,657 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Beam
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND CREW FOUND HP AIR DOOR PARTIALLY HANGING. LATCH AND LANDING DAMAGED.  PERFORMED PERMANENT REPAIR ON WING CENTOR SECTION LWR SUPPORT BEAM LWR CHORD AT RBL 40.875 IAW B-737 SRM 50-10-13-2R-3. REV24 10.  REMOVED & REPLACED DOUBLE ASSY ITEM:149A7244IAATSMRO IAW SRM 51-40-02 REV 24.  SEE CONTINATION FOR PARTIAL WORK ACCOMPLISHED FORM MA-007 PAGES 1 THROUGH 4.
